Originally Posted by BobInTX
I'm glad the chemo is almost over. I can only imagine how rough it has been on you.
Yeah, there's a lot of side effects I haven't even mentioned here. I know I've mentioned the dizzy spells and general feeling crappy, plus the shortness of breath. That combines with the trouble I have breathing because of my injury makes for a bad situation that most people going through chemo don't experience in quite the same way, luckily. It's cumulative, because I can't get enough exercise to even maintain the condition I'm in. I'm really hoping to reverse that once I finish chemo.
Another issue I'm having is nerve damage, that's common with Taxol. Unfortunately it's cumulative, too, and often doesn't go away. It's in my hands, worse in my right. Numb abd tingling, sometimes hard to use the hand. I'm REALLY hoping that'll get better after chemo. If not, I may go crazier than I already am.
Plus enough other crap going on that makes me think I'd rather get shot again than have to go through chemo again. Just counting the days until it's over. Then I'm thinking about going to Arizona to see some family and friends, with a couple stops on the way there. OK, I know Knoxville and Mobile aren't exactly on the way, but who cares.......
NRA Benefactor Member++++++SAF Life Member+++++++++++
To those who have made the ultimate sacrifice while defending American freedom, you will not be forgotten. Freedom is worth the price that many of us are willing to pay. Freedom is everyone's job.
RIP my friends Greg and Florence, see you again on the other side.
) - 1962-2012
) - 1964-2013
FREEDOM IS NOT FREE